# SDR CA980818002

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 5597 · Stabilizer System Wiring
- Part: Wire
- Condition: Failed
- Location: Elevator Horn
- Part time: 28,542 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LEFT ELEVATOR HORN HEAT CAUTION LIGHT ON DURING CLIMB.  DUE TO FORECAST ICING CONDITIONS, AIRCRAFT RETURNED TO BASE.  A WIRE BETWEEN CONNECTORS J3 AND J5 WAS FOUND BURNT AND OPEN.  PART TC:  39,154.
